# SDR COMA9860096

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS WINDSHIELD OUTER PANE SHATTERED AT 26,000 FT.  REPLACED WINDSHIELD.
